MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. DONOR SCREEN HLA CLASS I AND CLASS II; DONORSCREEN HLA CLASS I AND CLASS II

IMMUCOR GTI DIAGNOSTICS, INC. DONOR SCREEN HLA CLASS I AND CLASS II; DONORSCREEN HLA CLASS I AND CLASS II
Catalog Number 303456
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2016 complaint #: (b)(4) was received for lifecodes donorscreen-hla ds i and ds ii quickstep 90 sample run only required 1 conjugate should require 2 conjugates.Customer is concerned about the validity of the runs.On (b)(6) 2016 the r & d quickstep was set up to run 90 samples and one botle of conjugate (2 substrate) were required by the system.When 91 samples were set up, the system required 2 bottles of conjugate.

Brand Name
DONOR SCREEN HLA CLASS I AND CLASS II
Common Device Name
DONORSCREEN HLA CLASS I AND CLASS II
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7649946
Report Number2183608-2018-00013
Device Sequence Number2412456
Product Code MZI
UDI-Device Identifier10888234500193
UDI-Public10888234500193
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK070045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number303456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1